# SDR ASOA201101990

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD HAS ONE CRACKED ISOLATOR AT RBL 27.  REPLACED FOUR RIVETS.   REPLACED ISOLATOR IAW SRM 51-42-06.    REPAIR IS CLASSIFIED AS MINOR.
